4 Publikationen

Alle markieren

[4]
2020 | Preprint | Eingereicht | PUB-ID: 2945549 PUB | arXiv
 
[3]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944773
Well-Posedness for a System of Quadratic Derivative Nonlinear Schrodinger Equations with Radial Initial Data
Hirayama H, Kinoshita S, Okamoto M (2020)
ANNALES HENRI POINCARE 21(8): 2611-2636.
PUB | DOI | WoS
 
[2]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2946129
Well-posedness for KdV-type equations with quadratic nonlinearity
Hirayama H, Kinoshita S, Okamoto M (2020)
Journal of Evolution Equations volume 20(3): 811-835.
PUB | DOI | WoS
 
[1]
2020 | Preprint | Eingereicht | PUB-ID: 2940435 PUB | arXiv
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

4 Publikationen

Alle markieren

[4]
2020 | Preprint | Eingereicht | PUB-ID: 2945549 PUB | arXiv
 
[3]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944773
Well-Posedness for a System of Quadratic Derivative Nonlinear Schrodinger Equations with Radial Initial Data
Hirayama H, Kinoshita S, Okamoto M (2020)
ANNALES HENRI POINCARE 21(8): 2611-2636.
PUB | DOI | WoS
 
[2]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2946129
Well-posedness for KdV-type equations with quadratic nonlinearity
Hirayama H, Kinoshita S, Okamoto M (2020)
Journal of Evolution Equations volume 20(3): 811-835.
PUB | DOI | WoS
 
[1]
2020 | Preprint | Eingereicht | PUB-ID: 2940435 PUB | arXiv
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung